# SDR USAA920071320

- Difficulty date: December 8, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 59,874 hours, 40,955 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1985 - BUF-CLT - UNCOMMANDED ROLL - AT FL 370 AUTO PILOT NR 1 KICKED OFF WITH AIRCRAFT ROLL LEFT AT 5 DEG. MANUALLY CONTROLLED A/C.  ENG PARAMETERS NORMAL, YAW DAMPER NORMAL, RUDDER FREE AND CENTERED.  TRIED BOTH AUTO PILOTS TO NO AVAIL.  HAD CW/PITCH STEERING.  AUTO PILOTS RESTORED AT 4000FT.  SPEED BRAKE DID NOT APPEAR AS AUTHORITATIVE.  MAINTENANCE ACTION PENDING.
